# SDR 97FDEA00440

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651593810
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-,2) UNDER END GROUND NUT PLATES ON FRAME BS 700 BETWEEN 27R AND 27L (FWD BAY).  *S/D*  REMOVED CORROSION FROM UNDER END GROUND NUT PLATES ON FRAME BS 700 BETWEEN STR 27R AND 27L (FWD BAY) FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED AND REPAIRED DAMAGED SECTION OF FRAME, ALODINED AND PRIMED IAW FED-EX SRM 51-40-3.
